Taiwanese Journal of Mathematics
- Taiwanese J. Math.
- Volume 24, Number 1 (2020), 179-223.
Godunov-type Numerical Scheme for the Shallow Water Equations with Horizontal Temperature Gradient
We present a Godunov-type scheme for the shallow water equations with horizontal temperature gradient and variable topography. First, the exact solutions of the Riemann problem in a computational form are given, where algorithms for computing these solutions are described. Second, a Godunov-type scheme is constructed relying on exact solutions of the local Riemann problems. Computing algorithms for the scheme are given. The scheme is shown to be well-balanced and preserve the positivity of the water height. Numerical tests show that the scheme is convergent with a good accuracy, even for the resonant phenomenon, where the exact solutions contain several distinct waves propagating with the same shock speed. Furthermore, the scheme also provides us with good results for the solution of the wave interaction problem.
Taiwanese J. Math., Volume 24, Number 1 (2020), 179-223.
Received: 23 December 2018
Accepted: 1 May 2019
First available in Project Euclid: 10 May 2019
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Thanh, Nguyen Xuan; Thanh, Mai Duc; Cuong, Dao Huy. Godunov-type Numerical Scheme for the Shallow Water Equations with Horizontal Temperature Gradient. Taiwanese J. Math. 24 (2020), no. 1, 179--223. doi:10.11650/tjm/190501. https://projecteuclid.org/euclid.twjm/1557475461